Graph automorphism of a finite modular lattice. (English) Zbl 0953.06011

The author obtained the following result. Let \(L\) be a finite modular lattice. Then any automorphism of the unoriented graph corresponding to \(L\) is a lattice automorphism if and only if no direct factor of \(L\) having at least two elements is self-dual.
Thus the paper gives a partial solution of a problem concerning unoriented graphs of finite lattices (Problem 6 in [G. Birkhoff, Lattice theory, AMS, Providence, R.I. (1967; Zbl 0153.02501)]).
Reviewer: V.Slavík (Praha)


06C05 Modular lattices, Desarguesian lattices


Zbl 0153.02501
Full Text: DOI EuDML


[1] G. Birkhoff: Lattice Theory. Second Edition, Providence, 1948. · Zbl 0033.10103
[2] G. Birkhoff: Lattice Theory. Third Edition, Providence, 1967. · Zbl 0153.02501
[3] J. Jakubík: On graph isomorphism of modular lattices. Czechoslovak Math. J. 4 (1954), 131-141.
[4] J. Jakubík, M. Csontóová: Convex isomorphisms of directed multilattices. Math. Bohemica 118 (1993), 359-379. · Zbl 0802.06008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.